# SDR SWAA2021021848772

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 13,645 hours, 6,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE BROKE.  REPLACED MEGAPHONE REF AMM 25-64-00.
